Further hypergeometric identities deducible by fractional calculus
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 429-437
Printed July 1, 2014
Sebastien Gaboury and Arjun K. Rathie
University of Quebec at Chicoutimi, Central University of Kerala
Abstract : Motivated by the recent investigations of several authors, in this paper we present a generalization of a result obtained recently by Choi \textit{et al.} (\cite{ChoiRathie2013}) involving hypergeometric identities. The result is obtained by suitably applying fractional calculus method to a generalization of the hypergeometric transformation formula due to Kummer.
Keywords : fractional derivatives, generalized hypergeometric function, Kummer's formula, beta integral method, generalization of Kummer's formula
MSC numbers : 26A33, 33C70, 33C90, 33C05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd